American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. Hulshof. Bounded weak solutions of an elliptic-parabolic Neumann problem . Trans. Amer. Math. Soc. 303 (1987) 211-227. MR 896018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. Bertsch and J. Hulshof. Regularity results for an elliptic-parabolic free boundary problem . Trans. Amer. Math. Soc. 297 (1986) 337-350. MR 849483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. K. Aziz and M. Schneider. Weak solutions of the Gellerstedt and the Gellerstedt-Neumann problems . Trans. Amer. Math. Soc. 283 (1984) 741-752. MR 737897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Cathleen Synge Morawetz. The mathematical approach to the sonic barrier. Bull. Amer. Math. Soc. 6 (1982) 127-145. MR 640941.
Abstract, references, and article information
View Article: PDF

[5] Kurt Kreith. A Sturm theorem for partial differential equations of mixed type . Proc. Amer. Math. Soc. 81 (1981) 75-78. MR 589139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] W. J. Walker. Bounds for solutions to ordinary differential equations applied to a singular Cauchy problem . Proc. Amer. Math. Soc. 54 (1976) 73-79. MR 0463719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] W. J. Walker. A stability theorem for a real analytic singular Cauchy problem . Proc. Amer. Math. Soc. 42 (1974) 495-500. MR 0342877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1